MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDR01
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 4568-45 lead; therapy date: on (b)(6) 2001, 8709 catheter; therapy date: on (b)(6) 2003 8637-40 neuro pump; therapy date: on (b)(6) 2024, 8575 neuro accessory; therapy date: on (b)(6) 2011.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced a shock from the implantable pulse generator (ipg).It was further noted in response to the advisory describing the potential for a device circuit error to occur while the device is processing an atrial-sensed event, the ipg was prophylactically reprogrammed.The device was functioning in a mode susceptible to circuit error and was therefore reprogrammed to preclude harm to the patient.No patient complications have been reported as a result of this event.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23301030
Report Number3004209178-2025-17455
Device Sequence Number18623432
Product Code NVZ
UDI-Device Identifier00643169708624
UDI-Public(01)00643169708624(17)181214
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2018
Device Model NumberADDR01
Device Catalogue NumberADDR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/15/2025
Date Device Manufactured06/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5054-52 LEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale